# SDR SWIA202412240830

- Difficulty date: August 30, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 40,308 hours, 30,497 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, INBOARD FLAP, INBOARD AND OUTBOARD FAIRINGS HAVE WORN THROUGH THE PAINT OF THE FLAP LOWER SKIN,     HN00184284 (C-CHECK RO 12/21/2024) (FILED OPEN)R/H WING, I/B FLAP LWR SKIN HAS BEEN REPAIRED REF CRJ 700 SRM 57-52-01-201-005-A01, FIG. 57-52-01-995-803, SHEET 1 AND 2. COMPLIED FULLY W/SKYCARD 51-900-1002-SKY. SEE CONTINUATION SHEET FOR DETAILS.
